A Generalized Direct Product Of Graphs

Risto Šokarovski

Publications de l'Institut Mathématique (1977)

  • Volume: 22(36), Issue: 42, page 267-269
  • ISSN: 0350-1302

How to cite


Risto Šokarovski. "A Generalized Direct Product Of Graphs." Publications de l'Institut Mathématique 22(36).42 (1977): 267-269. <http://eudml.org/doc/255200>.

author = {Risto Šokarovski},
journal = {Publications de l'Institut Mathématique},
language = {eng},
number = {42},
pages = {267-269},
publisher = {Matematički institut SANU},
title = {A Generalized Direct Product Of Graphs},
url = {http://eudml.org/doc/255200},
volume = {22(36)},
year = {1977},

AU - Risto Šokarovski
TI - A Generalized Direct Product Of Graphs
JO - Publications de l'Institut Mathématique
PY - 1977
PB - Matematički institut SANU
VL - 22(36)
IS - 42
SP - 267
EP - 269
LA - eng
UR - http://eudml.org/doc/255200
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.